| Model Number |
J371H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformance were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: what was the name of the procedure? total knee.What was the procedure date? (b)(6) 2021.What was used to complete the procedure? unknown.In relation to needle, what is the approximate location of suture breakage? knee.Did the suture separate completely? unknown.What tissue was being approximated or sutured when it broke? unknown.Was there any adverse consequence associated with the patient? unknown.Device return status: sample not available.
Event or Problem Description
It was reported that a patient underwent a knee surgery on (b)(6) 2021 and suture was used.During the procedure, the needle broke.There were no patient consequences reported.Additional information was requested.